# SDR RAIA2009050800002

- Difficulty date: May 4, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 25,113 hours, 23,221 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3502 - STL - FIRST OFFICER'S FLIGHT DISPLAY WENT BLANK.  MAINTENANCE REPAIRED WIRES ON THE MAINTENANCE PANEL CONNECTOR IAW SWPM.  SYSTEM OPS CHECKED GOOD AFTER REPAIR.
